Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The shear modulus of a material permeated by a random distribution of free circular cracks


Authors: H. D. Garbin and L. Knopoff
Journal: Quart. Appl. Math. 33 (1975), 296-300
DOI: https://doi.org/10.1090/qam/99662
MathSciNet review: QAM99662
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. D. Garbin and L. Knopoff, The compressional modulus of a material permeated by a random distribution of circular cracks, Quart. Appl. Math. 30, 453-464 (1973)
  • [2] H. Goldstein, Classical mechanics, Addison-Wesley, 1953. p. 107 MR 0043608


Additional Information

DOI: https://doi.org/10.1090/qam/99662
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society